I took two pills of that stuff... got on the squat machine and proceeded to squat. I did my normal climb, adding a plate after each set, and so on. After getting to about 90% intensity, in the middle of my rep... i got this explosive headache on the lower back part of my skull. I immediately stopped. I got off the machine and fell to my knees. Every movement that cause my heart to pump harder cause a throbbing in my skull that was a very primal kind of pain.
Its part shock really. Cause I knew at that moment what caused it. Yohimbine HCL was what caused it. And I took it. So the shock really was an "oh fuck, I fucked up now." I got home, looked in the mirror, and saw my right eye poped a vessel or somethin, and it was bloodshot. The headache and the dracula eyes stayed with me for days before dwindling away ever so slowly. Weeks later, I thought, well... maybe it wasnt the Yohimbine... maybe it was just a coincidence. So I tried 1 pill. I got a headache even before I got to the gym. Not as bad mind you, but it made me turn around and skip the workout that day. You dont want that headache, trust me. It sucks hardcore.
I'm not doggin yohimbine; i know its effective for most people and I may just be one of the handful of people that it may have this effect on... but... I do still suggest going very slow. Go slow on the number of pills you take, and the workout as well... feel your body out.